MathSciNet Relay Station
MathSciNet bibliographic data
MR2208551 (2006k:32011) 32B20
Spodzieja, Stanisław The Łojasiewicz exponent of subanalytic sets. Ann. Polon. Math. 87 (2005), 247–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement